Следене
Guido De Philippis
Guido De Philippis
Потвърден имейл адрес: sissa.it
Заглавие
Позовавания
Позовавания
Година
Gamma-convergence of nonlocal perimeter functionals
L Ambrosio, G De Philippis, L Martinazzi
arXiv preprint arXiv:1007.3770, 2010
2262010
The Monge–Ampère equation and its link to optimal transportation
G De Philippis, A Figalli
Bulletin of the American Mathematical Society 51 (4), 527-580, 2014
2062014
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
1562016
W2,1 regularity for solutions of the Monge–Ampère equation
G De Philippis, A Figalli
Inventiones mathematicae 192 (1), 55-69, 2013
1262013
Non-collapsed spaces with Ricci curvature bounded from below
G De Philippis, N Gigli
Journal de l’École polytechnique—Mathématiques 5, 613-650, 2018
1172018
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
1152015
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216, 473-568, 2015
922015
A note on interior estimates for the Monge–Ampère equation
G De Philippis, A Figalli, O Savin
Mathematische Annalen 357 (1), 11-22, 2013
702013
From volume cone to metric cone in the nonsmooth setting
G De Philippis, N Gigli
Geometric and Functional Analysis 26 (6), 1526-1587, 2016
682016
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations, 2012
672012
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
De Gruyter Open, 2017
652017
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
612014
Partial regularity for optimal transport maps
G De Philippis, A Figalli
arXiv preprint arXiv:1209.5640, 2012
612012
Spectral inequalities in quantitative form
L Brasco, G De Philippis
Shape optimization and spectral theory, 201-281, 2017
572017
Dimensional estimates and rectifiability for measures satisfying linear PDE constraints
A Arroyo-Rabasa, G De Philippis, J Hirsch, F Rindler
Geometric and Functional Analysis 29, 639-658, 2019
552019
Spectral optimization for the Stekloff–Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
Journal of Functional Analysis 262 (11), 4675-4710, 2012
552012
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219, 829-860, 2016
542016
Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints
A Arroyo-Rabasa, G De Philippis, F Rindler
Advances in calculus of variations 13 (3), 219-255, 2020
532020
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
502012
Rectifiability of varifolds with locally bounded first variation with respect to anisotropic surface energies
G De Philippis, A De Rosa, F Ghiraldin
Communications on Pure and Applied Mathematics 71 (6), 1123-1148, 2018
482018
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20